• a short update

    Asked by little_fut on Monday, April 15, 2013

    a short update

    All i can say is side effects are tolerable.....but the rawness is excruciating......ugh. i wasnt anticipating raw bottom.....i feel like a baby with diaper rash. Also is being woozy/dizzy normal?

    9 Answers from the Community

    9 answers
    • Ladykarla's Avatar

      I got an over the counter rinse for the blisters by asking my pharmacist. He was wonderful. As for your "other end" I suggest that you take some nice warm baths. They worked for me. Also I was told to drink lots of water to stay hydrated. Ask your doctor about this. Try to stay calm. As, I recently reported, I drank orange Faygo. It was the only thing I liked during this difficult time. I used lots of ice in everything I drank. If you have nausea you might try ginger ale. That held down a portion of the nausea for me. I would also call your oncology nurse for advice. Each person has different side effects. Don't panic. Keep us posted.

      over 3 years ago
    • carm's Avatar

      For your bottom, you need a barrier cream like A&D ointment.

      over 3 years ago
    • karen1956's Avatar


      over 3 years ago
    • SusanK's Avatar

      There were times during my chemo when I felt dizzy/woozy when standing after a lengthy period of lying down or being seated. These symptoms passed several months after chemo. The chemo was hard on my heart and interfered with my blood pressure at times.

      over 3 years ago
    • Johnny13's Avatar

      I found the dizzyness was from low blood pressure, and drinking lots of water helped right away.

      over 3 years ago
    • PaulineJ's Avatar

      Yes I have a few side affect and one of them is woozy/dizziness.I also have back and leg pain.Pain/heaviness,pressure in my chest sometimes.And aches and pains in different areas.But not the rawness you're talking about.Like some say.We all seem to have different side affects.

      over 3 years ago
    • JoanC's Avatar

      Hi: I had the same problem when I was going thru chemo. Another survivor told me to get the Huggies Baby wipes and the cream Aquaphor its by Eucerin. It helped me so much. I used the cream every time I used the bathroom I started feeling better the next day. Good luck.

      over 3 years ago
    • MillieS's Avatar

      Just remember there is a light at the end of the tunnel and this will only be information passed on to a new sister on this special sorority of ours. Stay strong! Hugs

      over 3 years ago
    • virginiab's Avatar

      My nurses recommended using the baby wipes for the first several days after each chemo because I would be excreting the drugs, and they were hard on the skin. This seemed to help.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.